# SDR C2XA01IA345

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 884240011
- Condition: Discharged
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3518, THE CREW REPORTED THAT THE LEFT MAIN LANDING GEAR WOULD NOT RETRACT UNLESS CYCLED TWICE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE MAIN LANDING GEAR ACCUMULATOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
